# SDR CA971113009

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH1324
- Condition: Burnt
- Location: Primary Ac
- Part time: 14,234 hours
- Component: Phoenix
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PRIMARY INVERTER CAUTION LIGHT ON COMBINED WITH ACRID SMELL IN COCKPIT, AND WITH POPPING AND SQUEALING SOUND.  PRIMARY INVERTER FOUND FRIED.   PART TC:  22,013.
